Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 150, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 23, 2011, 10:22 PM CDT for Creek County, Osage County, Tulsa County, Oklahoma. It was in force for 38 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2011, 10:22 PM CDT (03:22 UTC)
- Expired
- Apr 23, 2011, 11:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Osage County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 41 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 10:30 PM CDT | HAIL 1.75 | Sapulpa, OK | |
| Apr 23, 10:37 PM CDT | HAIL 1.75 | 3 Se Sand Springs, OK | |
| Apr 23, 10:40 PM CDT | HAIL 1 | Tulsa, OK | |
| Apr 23, 10:41 PM CDT | HAIL 1 | Tulsa, OK | AT KJRH STUDIO. |
| Apr 23, 10:45 PM CDT | HAIL 1.5 | Tulsa, OK | LOCATION 4TH AND HARVARD AND 21ST AND UTICA |
| Apr 23, 10:52 PM CDT | HAIL 2.5 | Tulsa, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 9:53 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 3.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2165 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 440 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
981 WUUS54 KTSA 240322 SVRTSA OKC037-113-143-240400- /O.NEW.KTSA.SV.W.0150.110424T0322Z-110424T0400Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 1022 PM CDT SAT APR 23 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA CENTRAL TULSA COUNTY IN NORTHEAST OKLAHOMA * UNTIL 1100 PM CDT * AT 1020 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF SAPULPA...MOVING NORTHEAST AT 45 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... SAPULPA...SAND SPRINGS...JENKS AND TULSA. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 205 AND 231. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. && LAT...LON 3630 9595 3608 9576 3591 9616 3605 9628 TIME...MOT...LOC 0322Z 227DEG 38KT 3601 9617 $$
3 follow-up statements
016 WWUS54 KTSA 240331 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1031 PM CDT SAT APR 23 2011 OKC037-113-143-240400- /O.CON.KTSA.SV.W.0150.000000T0000Z-110424T0400Z/ OSAGE OK-CREEK OK-TULSA OK- 1031 PM CDT SAT APR 23 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL TULSA...NORTHEASTERN CREEK AND SOUTHEASTERN OSAGE COUNTIES... AT 1029 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRAY...MOVING NORTHEAST AT 45 MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL TO THE SIZE OF GOLFBALLS. STORM HAZARDS INCLUDE... DAMAGING GOLF BALL SIZE HAIL... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SAND SPRINGS...JENKS...GRAY AND TULSA. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 212 AND 231. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. && LAT...LON 3599 9608 3608 9618 3630 9595 3608 9576 TIME...MOT...LOC 0332Z 227DEG 38KT 3608 9607 $$
536
WWUS54 KTSA 240342
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1042 PM CDT SAT APR 23 2011
OKC037-113-240352-
/O.CAN.KTSA.SV.W.0150.000000T0000Z-110424T0400Z/
OSAGE OK-CREEK OK-
1042 PM CDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CREEK AND
SOUTHEASTERN OSAGE COUNTIES IS CANCELLED...
LAT...LON 3608 9576 3604 9596 3613 9605 3618 9602
3618 9601 3620 9601 3630 9595
TIME...MOT...LOC 0342Z 233DEG 36KT 3614 9596
$$
OKC143-240400-
/O.CON.KTSA.SV.W.0150.000000T0000Z-110424T0400Z/
TULSA OK-
1042 PM CDT SAT APR 23 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR CENTRAL TULSA COUNTY...
AT 1041 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TULSA...
MOVING NORTHEAST AT 40 MPH. THIS STORM HAS A HISTORY OF PRODUCING
HAIL TO THE SIZE OF GOLF BALLS.
STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...TULSA.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 220 AND 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3608 9576 3604 9596 3613 9605 3618 9602
3618 9601 3620 9601 3630 9595
TIME...MOT...LOC 0342Z 233DEG 36KT 3614 9596
$$250
WWUS54 KTSA 240358
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1058 PM CDT SAT APR 23 2011
OKC143-240408-
/O.EXP.KTSA.SV.W.0150.000000T0000Z-110424T0400Z/
TULSA OK-
1058 PM CDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TULSA COUNTY EXPIRES
AT 1100 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM.
LAT...LON 3608 9576 3604 9596 3613 9605 3618 9602
3618 9601 3620 9601 3630 9595
TIME...MOT...LOC 0358Z 233DEG 36KT 3624 9580
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 8:54 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Apr 23, 8:54 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
854 PM CDT SAT APR 23 2011
...UPDATE...
.DISCUSSION...
MAIN CHANGE TO THE FORECAST WAS TO INCREASE POPS ACROSS SOUTHEAST
OKLAHOMA OVERNIGHT. STRONG TO SEVERE CONVECTION HAS DEVELOPED IN
THE WARM SECTOR ACROSS NORTH TEXAS...AND IS BEGINNING TO MOVE INTO
SOUTHERN OKLAHOMA AS FORECAST. LARGE HAIL WILL BE THE PRIMARY
THREAT WITH THESE STORMS...BUT AN ISOLATED DAMAGING WIND OR
TORNADO REPORT WOULD BE POSSIBLE.
FLOODING ALREADY BECOMING A PROBLEM ACROSS NORTHWEST
ARKANSAS...ESPECIALLY PORTIONS OF CARROLL COUNTY. EXPECT THAT THIS
AREA WILL CONTINUE TO SEE THE BRUNT OF THE HEAVY RAIN LATE TONIGHT
AS DEPICTED IN THE QPF GRIDS...ALTHOUGH A BRIEF RESPITE WILL OCCUR
LATE THIS EVENING.
TWEAKS WERE MADE TO DEW POINT GRIDS ACCORDING TO CURRENT TRENDS.
UPDATED PRODUCTS ALREADY OUT.
&&
.PREV DISCUSSION... /ISSUED 549 PM CDT SAT APR 23 2011/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
STATIONARY FRONT REMAINS ACROSS THE AREA...WITH CONVECTION ONGOING
ACROSS NW AR JUST N OF THE BNDRY. ADDITIONAL THUNDERSTORMS
DEVELOPING IN N TX THAT WILL MOVE NEWRD AND AFFECT MLC/FSM AFTER
00Z. S/WV WILL MOVE INTO E OK AFTER 06Z THAT WILL DRAMATICALLY
INCR AREAL COVERAGE OF STORMS...AND BRING A PROLONGED PERIOD OF
TSRA TO THE TERMINALS. NW AR TERMINALS WILL SEE TSRA FOR MUCH OF
THE VALID TAF PERIOD. MVFR CIGS/VSBYS SHOULD PREVAIL FOR MUCH OF
THE PERIOD AT ALL SITES...WITH IFR CONDS LIKELY IN HEAVIER
STORMS...ESPECIALLY FYV/XNA. ADDITIONAL STORMS WILL DEVELOP ALONG
THE BNDRY AFTER 18Z TOMORROW.
PREV DISCUSSION... /ISSUED 332 PM CDT SAT APR 23 2011/
DISCUSSION...
THUNDERSTORMS MOVED NORTHEAST OUT OF THE AREA EARLY THIS AFTERNOON...
JUST IN TIME FOR THE NEXT ROUND OF CONVECTION TO BEGIN. THE LATEST
IN A SERIES OF UPPER DISTURBANCES WILL MOVE ACROSS THE REGION IN
CONJUNCTION WITH AFTERNOON HEATING SOUTH OF A STATIONARY FRONT.
THIS IS EXPECTED TO INITIATE ANOTHER ROUND OF SEVERE CONVECTION
THIS AFTERNOON INTO THIS EVENING ACROSS THE SOUTHEAST PORTION OF
THE CWA. IN ADDITION... MORE WIDESPREAD STRONG ELEVATED
THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED TO TRACK
NORTHEASTWARD GENERALLY ALONG AND NORTH OF THE FRONT OVERNIGHT.
WITH GENERALLY SLOW MOVEMENT AND TRAINING OF CELLS... FLASH
FLOODING MAY BECOME A CONCERN AND WILL ISSUE A WATCH FOR MUCH OF
THE AREA SHORTLY.
THE SURFACE FRONT IS EXPECTED TO REMAIN RELATIVELY STATIONARY ACROSS
THE REGION FOR THE NEXT FEW DAYS. PERSISTENT SOUTHWEST UPPER FLOW
CONTAINING A SERIES OF DISTURBANCES WILL INTERACT WITH A GOOD SUPPLY
OF LOW LEVEL MOISTURE TO KEEP CHANCES FOR HEAVY RAINFALL IN THE
FORECAST. TO COMPLICATE ISSUES... IT APPEARS THAT A DEEPER UPPER
TROUGH FOLLOWED BY AN UPPER LOW WILL TRAVERSE THE REGION BEFORE THE
PATTERN CHANGES. HEALTHY RAINFALL TOTALS OVER 5 INCHES COULD BE SEEN
IN SOME LOCATIONS OVER THE NEXT SEVERAL DAYS... DEPENDING ON THE
VARYING POSITION OF THE FRONT.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ055-OKZ056-OKZ057-
OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ074.
AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...22Hazardous weather outlook, Apr 23, 5:15 PM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT SAT APR 23 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
515 PM CDT SAT APR 23 2011
...PERIODS OF SEVERE THUNDERSTORMS AND HEAVY RAIFNALL EXPECTED THROUGH
THE WEEKEND...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...LATE AFTERNOON THROUGH TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
ONSET...AFTER 6 PM.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS.
HEAVY RAIN.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A STATIONARY FRONT ARCED FROM FAR NORTHERN ARKANSAS...WEST CENTRAL
ARKANSAS AND INTO FAR NORTHERN TEXAS LATE THIS AFTERNOON. SCATTERED
THUNDERSTORMS MAINLY NORTH OF THIS BOUNDARY WILL POSE A THREAT OF
LARGE HAIL ACROSS PARTS OF FAR EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS INTO THE EARLY EVENING.
ADDITIONAL THUNDERSTORMS DEVELOPING NEAR THE SURFACE BOUNDARY ACROSS
NORTHERN TEXAS WILL MOVE INTO SOUTHEAST OKLAHOMA BY EARLY THIS
EVENING AND EVENTUALLY INTO NORTHWEST ARKANSAS DURING THE EVENING HOURS.
SHEAR AND INSTABILITY ARE SUFFICIENT TO SUPPORT CLUSTERS OF SEVERE
THUNDERSTORMS AND POSSIBLY A FEW SUPERCELLS. LARGE HAIL WILL BE THE
PRIMARY SEVERE WEATHER THREAT...ALTHOUGH A LIMITED TORNADO THREAT
EXISTS INTO THE EVENING...ESPECIALLY NEAR THE SURFACE BOUNDARY.
AS THE LOW-LEVEL JET STRENGTHENS TONIGHT...AREAS OF SHOWERS AND
THUNDERSTORMS WILL DEVELOP NORTH OF THE FRONT...PRIMARILY ACROSS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. LARGE HAIL WILL BE
POSSIBLE WITH A FEW OF THE STORMS...WITH THE THREAT OF HEAVY
RAINFALL AND POSSIBLE FLASH FLOODING INCREASING LATE TONIGHT. SOME
LOCATIONS MAY RECEIVE ANOTHER 2 TO 3 INCHES OF RAIN BY DAYBREAK.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY AND MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN
POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY AND FRIDAY...HIGH WIND POTENTIAL.
EXTENDED DISCUSSION...
AN UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH THE MIDDLE OF
NEXT WEEK. THE FRONTAL BOUNDARY THAT IS CURRENTLY ACROSS THE AREA
WILL REMAIN NEARLY STATIONARY WHILE THE FLOW ALOFT BECOMES MORE
SOUTHWESTERLY. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED SUNDAY
INTO MONDAY AS A SERIES OF UPPER LEVEL DISTURBANCES EMBEDDED IN
UPPER FLOW TRAVERSE THE AREA. A POTENT UPPER LEVEL DISTURBANCE WILL
MOVE ACROSS THE AREA MONDAY AFTERNOON AND EVENING ENHANCING THE
THREAT FOR THUNDERSTORMS. AN EVEN MORE SIGNIFICANT UPPER LEVEL
SHORTWAVE WILL MOVE ACROSS THE REGION TUESDAY INTO TUESDAY NIGHT.
THE CHANCES OF THUNDERSTORMS WILL FINALLY COME TO AN END BY
WEDNESDAY AFTERNOON AS THIS LAST SHORTWAVE FINALLY USHERS THE
STALLED BOUNDARY OFF TO THE SOUTH AND EAST.
DURING THIS PERIOD OF UNSETTLED WEATHER...SEVERAL ROUNDS OF SEVERE
THUNDERSTORMS CAN BE EXPECTED. THE MOST SIGNIFICANT BOUTS OF
SEVERE THUNDERSTORMS COULD COME MONDAY AFTERNOON/EVENING AND AGAIN
TUESDAY EVENING. HEAVY RAIN AND THE POTENTIAL FOR FLASH FLOODING
AND RIVER FLOODING WILL BECOME MORE OF A CONCERN SUNDAY AND INTO
EARLY NEXT WEEK AS THE GROUND BECOME MORES SATURATED.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR THE POTENTIAL
OF SEVERAL ROUNDS OF SEVERE THUNDERSTORMS AND HEAVY RAINS...WHICH
COULD LEAD TO FLASH FLOODING AND POSSIBLY RIVER FLOODING.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Apr 23, 9:46 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
946 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM TSTM WND DMG 2 E BOSTON 35.84N 93.57W
04/23/2011 MADISON AR BROADCAST MEDIA
16 INCH DIAMETER TREES DOWN... REPORTED BY KNWA STORM
CHASER.
&&
SFPLocal storm report, Apr 23, 9:47 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
947 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM HAIL MUSKOGEE 35.75N 95.37W
04/23/2011 E1.00 INCH MUSKOGEE OK STORM CHASER
&&
SFPLocal storm report, Apr 23, 9:54 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
954 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL MUSKOGEE 35.75N 95.37W
04/23/2011 E0.75 INCH MUSKOGEE OK PUBLIC
&&
SFPSpecial weather statement, Apr 23, 9:57 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
957 PM CDT SAT APR 23 2011
OKZ060-064-066-240345-
CREEK OK-OKMULGEE OK-TULSA OK-
957 PM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE...SOUTHERN CREEK AND SOUTHERN TULSA
AT 957 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF SLICK...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LIBERTY...BEGGS...HECTORVILLE...
GLENPOOL...BRISTOW...SLICK...DEPEW...MOUNDS...KIEFER...KELLYVILLE AND
SAPULPA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3604 9612 3579 9581 3564 9631 3564 9635
3583 9655
TIME...MOT...LOC 0257Z 228DEG 31KT 3575 9633Special weather statement, Apr 23, 10:13 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1013 PM CDT SAT APR 23 2011
OKZ060-064-066-067-240400-
CREEK OK-OKMULGEE OK-TULSA OK-WAGONER OK-
1013 PM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN OKMULGEE...SOUTHWESTERN WAGONER...EASTERN CREEK AND
SOUTHERN TULSA
AT 1013 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF KELLYVILLE TO 5 MILES WEST OF
BEGGS...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...LIBERTY...GRAY...
PRESTON...BEGGS...HECTORVILLE...LEONARD...BIXBY...JENKS...GLENPOOL...
STONEBLUFF...MOUNDS...KIEFER...KELLYVILLE AND SAPULPA.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3595 9638 3618 9604 3617 9601 3620 9601
3625 9593 3588 9572 3562 9613
TIME...MOT...LOC 0313Z 235DEG 31KT 3593 9623 3576 9612Local storm report, Apr 23, 10:22 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1022 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 PM HAIL WESTVILLE 35.99N 94.57W
04/23/2011 E0.75 INCH ADAIR OK EMERGENCY MNGR
&&
SFPThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 8:43 PM CDT | River Flood Warning | TSA | Cherokee | 4 days |
| Apr 23, 8:59 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 33 min |
| Apr 23, 9:18 PM CDT | Special Weather Statement | TSA | Okfuskee | 42 min |
| Apr 23, 9:19 PM CDT | Special Weather Statement | TSA | McIntosh | 41 min |
| Apr 23, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 29 min |
| Apr 23, 9:44 PM CDT | Special Weather Statement | TSA | Cherokee | 46 min |
| Apr 23, 9:57 PM CDT | Special Weather Statement | TSA | Creek | 48 min |
| Apr 23, 10:13 PM CDT | Special Weather Statement | TSA | Tulsa | 47 min |
| Apr 23, 10:36 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 39 min |
| Apr 23, 10:41 PM CDT | Special Weather Statement | TSA | Muskogee | 34 min |
| Apr 23, 10:50 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 29 min |
| Apr 23, 10:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 63 min |
| Apr 23, 11:07 PM CDT | Special Weather Statement | TSA | Creek | 53 min |
| Apr 23, 11:17 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 5 hr |
| Apr 23, 11:32 PM CDT | Wind Advisory | TSA | Choctaw, Haskell, Latimer, Pittsburg, Pushmataha | 4 hr |
| Apr 24, 1:50 AM CDT | Special Weather Statement | TSA | Creek | 25 min |
| Apr 24, 2:23 AM CDT | River Flood Warning | TSA | Cherokee | 36 hr |
| Apr 24, 4:44 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 61 min |
| Apr 24, 5:34 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 41 min |
| Apr 24, 6:16 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore | 44 min |
| Apr 24, 9:12 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Sequoyah | 93 min |
| Apr 24, 3:18 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more | 6 hr |
| Apr 24, 4:44 PM CDT | Special Weather Statement | TSA | Pittsburg | 31 min |
| Apr 24, 5:02 PM CDT | Special Weather Statement | TSA | Muskogee | 28 min |
| Apr 24, 5:16 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 44 min |
| Apr 24, 5:31 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, Muskogee, Sequoyah | 44 min |
| Apr 24, 5:47 PM CDT | Tornado Warning | TSA | Haskell, LeFlore, Sequoyah | 32 min |
| Apr 24, 5:58 PM CDT | Special Weather Statement | TSA | Osage | 47 min |
| Apr 24, 5:59 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 46 min |
| Apr 24, 6:05 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 55 min |
| Apr 24, 6:11 PM CDT | Special Weather Statement | TSA | Latimer | 34 min |
| Apr 24, 6:13 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 32 min |
| Apr 24, 6:16 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 44 min |
| Apr 24, 6:21 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 39 min |
| Apr 24, 6:29 PM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 61 min |
| Apr 24, 6:42 PM CDT | Special Weather Statement | TSA | Rogers | 33 min |
| Apr 24, 6:48 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 6 hr |
| Apr 24, 6:48 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 42 min |
| Apr 24, 6:50 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 25 min |
| Apr 24, 6:52 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 53 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.